# SDR FOTR20006NR5267

- Difficulty date: January 30, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Elevator
- Component: Elevator
- Component part number: 6572784
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) RT ELEVATOR UPPER SKIN PUNCTURED AT ELEV STA 67.  REPAIRED ON FASI W/O NR 20006, 05267- REPAIRED RT ELEVATOR UPPER SKIN AT ELEV STA 67 IAW SRM 55-20-3 FIG, 4 AND 55-20-2 FIG. 1, REV. 102. MATERIAL USED: DOUBLER; 2024-T3, 0.032", DIM: 4.625" X 4.125". CUT OUT DIM: 0.250" DIA. ACCOMPLISHED WEIGHT AND BALANCE, NEW MOMENT IS 120.9 IN LBS WITHIN LIMITS.
